MAUDE Adverse Event Report: TRICE MEDICAL, INC. SEG-WAY ECUTR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TRICE MEDICAL, INC. SEG-WAY ECUTR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 200-5560-ULCU
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complete device part number was not reported.The reported part number identified the general model of the instrument set, but not the specific instrument set configuration.A part number for a specific instrument set was entered as 200-5560-ucu on this form 3500a based on the procedure reported (cubital tunnel release).It is possible that a different instrument set configuration was used.Note: 08/14/2025 is an estimated date of occurence, a definitive date of occurence was not supplied.The initial notification stated that the operation took place "a few weeks ago" from (b)(6) 2025.We apologize for the delay in submitting this report.There was an oversight in scheduling the report prior to the due date, coupled with delays with the esg gateway account.We are taking measures to ensure better tracking and timely reporting of reportable events.
 
Event or Problem Description
During a cubital tunnel release procedure with a seg-way instrument set., the physician reported the patient's ulnar nerve was severed.
 
Event or Problem Description
During a cubital tunnel release procedure with a seg-way instrument set, the physician reported the patient's ulnar nerve was severed.The physician transected the ulnar nerve on proximal end of the cut.The physician thinks the guide opened on the proximal end due to tissue thickness, opening up the end of the sheath.The physician did not see the nerve in the guide.Two additional procedures followed the initial cubital tunnel release procedure.The physician reconstructed with cadaveric allograft on (b)(6) 2025, and then performed a nerve transfer a few weeks later.Patient is doing well.
 
Additional Manufacturer Narrative
Follow-up report #01.Sections a2, a3a, b3, b4, b5, g6, h2, h6 and h11 have been updated with new information.Further information regarding the details of the procedure and the patient was provided by the initial reporter which has been reflected in the aforementioned sections above.The description was amended to include addtional procedures following the initial event and the status of the patient.Additionally, a correction was made to section b3 as the previous date depicted was an estimate, which we had mentioned in the initial form 3500a submission.

Brand Name
SEG-WAY ECUTR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TRICE MEDICAL, INC.
40 general warren blvd.
suite 100
malvern PA 19355
Manufacturer (Section G)
TRICE MEDICAL, INC.
40 general warren blvd.
suite 100
malvern PA 19355
Manufacturer Contact
david vancelette
40 general warrenn blvd.
suite 100
malvern, PA 19355
9492388220
MDR Report Key24228552
Report Number3010760216-2026-00001
Device Sequence Number13066562
Product Code LXH
UDI-Device Identifier00857356008439
UDI-Public(01)00857356008439
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number200-5560-ULCU
Device Catalogue NumberT400-062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age31 YR
Patient SexMale